# SDR SWIA202052915

- Difficulty date: August 7, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Condition: Corroded
- Location: Flutter Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON FLUTTER DAMPER LINK ASSEMBLY IS CORRODED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED LT AILERON FLUTTER DAMPER LINK ASSEMBLY WITH SERVICEABLE LINK ASSEMBLY, IAW CRJ-200 AMM.
